# SDR DALA2021072204141

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 50,272 hours, 35,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE THE FLIGHT ATTENDANT FOUND THAT THE OVERWING FWD SIDE EMERGENCY EXIT SIGN COVER DIFFUSER LENS IS MISSING. DFRD BY WEISS 00389354 HSV 21JUL21 RII: N ENTR 00389354 P MCC FCP DEFERRAL, FLIGHT CREW PLACARD REQUIRES VALIDATION FLIGHT CREW PLACARD INSTALLED. FOUND AND REINSTALLED O/H EMERGENCY EXIT SIGN AT THE OVERWING EXITS. NO NEF OR MEL ISSUED. (LP #1882918)
